ISSN: 2230-9829
Volume 3, Issue 1, 2011, Pages 1-144                                  Articles: 1-24

FAVARD-TYPE INEQUALITIES FOR EXPONENTIAL WEIGHTS
Author(s): Ryozi Sakai and Noriaki Suzuki
Abstract                                   Download article         Pages 1-16

STOCHASTIC ANALYSIS OF THREE NON IDENTICAL UNIT IN PARALLEL MODELED AS CORROSION PROTECTION FOR COATED REINFORCED CONCRETE STRUCTURES
Author(s): Ibrahim Yusuf and Saminu I. Bala
Abstract                                   Download article         Pages 17-26

T-LATTICE AND FIXED POINT THEOREMS FOR MULTI-VALUED CASE
Author(s): Khadija Bouzkoura
Abstract                                   Download article         Pages 27-34

MULTIPLICATION OPERATORS ON FUNCTION SPACES
Author(s): Bahmann Yousefi and Shamsolmoulook Khoshdel
Abstract                                   Download article         Pages 35-41

SEMISTABILITY OF AN ITERATION IN CONE METRIC SPACES
Author(s): Bahmann Yousefi and Shamsolmoulook Khoshdel
Abstract                                   Download article         Pages 43-47

ON TOPOLOGICALLY MIXING OF n-TUPLS
Author(s): Fatemeh Ghezelbash, Mezban Habibi and Fatemeh Safari
Abstract                                   Download article         Pages 49-54

NETWORK EPIDEMICS AND EARLY STAGE VACCINATION: THE EFFECTS OF INFECTIOUS AND VACCINATION DELAY PERIODS AND THEIR RANDOMNESS
Author(s): Nyimvua Shaban, Mikael Andersson, Åke Svensson and Tom Britton
Abstract                                   Download article         Pages 55-72

CHEBYSHEV METHODS FOR THE NUMERICAL SOLUTION OF 4TH ORDER DIFFERENTIAL EQUATIONS
Author(s): O. A Taiwo and A. S. Olagunju
Abstract                                   Download article         Pages 73-82

CHEBYSHEV METHODS FOR THE NUMERICAL SOLUTION OF 4TH ORDER DIFFERENTIAL EQUATIONS
Author(s): O. A Taiwo and A. S. Olagunju
Abstract                                   Download article         Pages 73-82

GROWTH SERIES OF A SUBGROUP OF THE SINGULAR BRAID MONOID
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 87-89

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR BRAID MONOID
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 91-93

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR BRAID MONOID
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 95-98

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR BRAID MONOID
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 99-102

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR BRAID MONOID
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 103-106

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR BRAID MONOID
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 107-110

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR ARTIN MONOID OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 111-113

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR ARTIN MONOID OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 115-117

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR ARTIN MONOID OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 119-122

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR ARTIN MONOID OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 123-126

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR ARTIN MONOID OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 127-129

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR ARTIN MONOID OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 131-133

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR ARTIN MONOID OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract                                   Download article         Pages 135-138

GROWTH SERIES OF A QUOTIENT GROUP OF THE SINGULAR ARTIN MONOID OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract           Download article         Pages 139-142

HYPERBOLIC DENOMINATOR POLYNOMIAL OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract           Download article         Pages 143-144